# SDR HNAA2010063000168

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 45,188 hours, 49,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF AIR STAIR DOOR, EMERGENCY EXIT LIGHT STAYED ILLUMINATED FOR ONE SECOND, THEN TURNED OFF.  R & R BATTERY AT PS1 POSITION. OPS CHECKED GOOD.
